# SDR 99ZZZX2853

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 222382001105
- Condition: Bearing Worn
- Location: Main Rotor
- Part time: 538 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TOP BEARING WORN AND ACTUATOR LEAKING.  REMOVED AND REPLACED.
